... weeks prior.. it then stopped for about 5 days then i bled for 2 days then i have started the last week of pills and im on my 5th day of yellow pills and im so paranoid that im pregnant and i took a test which said i was negative but still no period?
No. Your body has been adjusting to the hormones and after 4 weeks of bleeding your body just did all the bleeding by this point that was going to happen! Keep taking your pills like you are supposed to. Sometimes it takes a cycle or three for your body to adjust to the hormones and settle down into a pattern. Your own hormones along with the Pills hormones just have your body a little confused right now. Once you go thru about 3 packs it should settle down into the proper routine. If you still have sporadic bleeding after 3 packs consult your prescriber as this may not be the right Pill formulation for you.
- LoSeasonique Information for Consumers
- LoSeasonique Information for Healthcare Professionals (includes dosage details)
- Side Effects of LoSeasonique (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2011 • 1 answer
Posted 3 May 2011 • 1 answer
Posted 10 Jul 2011 • 1 answer
Posted 22 Apr 2012 • 1 answer
Posted 23 Feb 2016 • 1 answer